# SDR A6WA201240435

- Difficulty date: March 15, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 21,882 hours, 21,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY LT FLOOR SILL HAS CORROSION AROUND NUTPLATES AND AREAS AS MARKED FS 559+80 TO FS 621.  REMOVED UNSERVICEABLE CARGO BAY LT FLOOR SILL AND INSTALLED SERVICEABLE FLOOR SILL IAW REO 601R-53-61-690.
